# SDR IPXA2014061183264

- Difficulty date: May 14, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 14,914 hours, 9,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, BULK CARGO FLOOR PANEL 161JF IS BENT AND TORN.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E.
